# SDR AALA971024

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WEB CORRODED UNDER TIE DOWN TRACK RIGHT FWD AND CRACKED.  INSTALLED REPAIR DOUBLER PER SRM 53-01 FIG 2 SH 3.  (M)
